CureZone   Log On   Join
 

IUD out for 1 week..not doing much better by meat27 ..... Mirena, Skyla IUD Forum

Date:   12/14/2007 3:11:35 PM ( 14 years ago ago)
Hits:   4,150
URL:   https://www.curezone.com/forums/fm.asp?i=1062963

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I am 27 and I had an IUD put in. 3 days later my hands started hurting, then my arms and legs. I even experienced some chest pain. I was extremely tired and didnt want to do anything. My muscles just felt very weak and I had lots of joint pain. Also my muscles starting twitching. So I took it out after about 10 days. About 4 days after taking it out my energy came back and I felt all-around better. That only lasted about 2 days and now my muscles in my arms and legs are very weak and they twitch all the time. My appetite is almost gone, I never want to eat and i've lost about 10 lbs. I seriously wonder if something else is wrong with me. I am scared I have MS or something. I had my blood taken to check my thyroid and that came back fine. My doctor doesnt think this has anything to do with the IUD and wants me to go see a nuerologist. I am scared and want to know if anyone has felt simular to this from using the IUD.
 

<< Return to the standard message view

fetched in 0.09 sec, referred by www.curezone.com/forums/fmp.asp?i=1062963